MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; Device, percutaneous retrieval

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; Device, percutaneous retrieval
Model Number LSCR111
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient presented for implant procedure.During surgery, the ventricular leadless pacemaker (lp) dislodged to the hepatic vein.During retrieval, the helix on the lp deformed.After the lp was removed from the patient, it separated from the retrieval catheter prematurely.A different lp was used to complete the procedure.There were no patient consequences.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
Device, percutaneous retrieval
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24526281
Report Number2017865-2026-04639
Device Sequence Number9704213
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)11175889(17)270228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSCR111
Device Lot Number11175889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight42 KG